# SDR WX0A2022012873939

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 28,267 hours, 17,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 134468
- Condition: Failed Insp
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAULTED BAT/EPSU (13WL) AFT L. / T/S REPLACED BATTERY ON EPSU (13WL) ,NO HELP. REMOVED & REPLACED EPSU (13WL), OPS CHECK GOOD I/A/W AMM 33-51-38 PB 401."
